PARAGAN® 500MG SACH (BOX/12) (PPM)

$180 USD

Indication

PARAGAN® Sachet is used for symptomatic relief of mild to moderate pain and/or fever such as headache, dental pain, back pain, muscle pain.

Ingredient

  • Paracetamol ………………………………… 500mg
  • Excipients: q.s.f ……………………………. 1 sachet

Direction

  • Children from 12 to 14 years old: 1 sachet per dose, 3 to 4 times per day if necessary, does not exceed 4 sachets per day.
  • Adults and children from 15 years old: 1 to 2 sachets per dose, 3 to 4 times per day if necessary, do not exceed 6 sachets per day.
    *** In all cases, the interval between each dose is at least 4 hours.

Mode of administration: Oral route.

Method: pour the content of sachet in a half-glass of water, stir a few seconds and drink immediately.

Side effects

  • Allergic reactions (erythema or urticaria) are rare. If the sensitivity reaction is suspected, discontinue the use of this drug.
  • PREGNANCY AND BREAST-FEEDING: It can be prescribed during the pregnancy and breast-feeding at therapeutic dose.


Consult your doctor or pharmacist prior to starting or stopping a new medication